Fractures vertébrales multiples à l’arrêt du denosumab: comment les éviter? [Multiple Vertebral Fractures after Denosumab Discontinuation: How to Avoid Them?]

Détails

Ressource 1Demande d'une copie Sous embargo indéterminé.
Etat: Public
Version: de l'auteur
Licence: Non spécifiée
ID Serval
serval:BIB_AFA207F97FE4
Type
Article: article d'un périodique ou d'un magazine.
Sous-type
Synthèse (review): revue aussi complète que possible des connaissances sur un sujet, rédigée à partir de l'analyse exhaustive des travaux publiés.
Collection
Publications
Titre
Fractures vertébrales multiples à l’arrêt du denosumab: comment les éviter? [Multiple Vertebral Fractures after Denosumab Discontinuation: How to Avoid Them?]
Périodique
Praxis
Auteur(s)
Lamy O., Gonzalez Rodriguez E., Stoll D., Aubry-Rozier B., Livio F.
ISSN
1661-8157 (Print)
ISSN-L
1661-8157
Statut éditorial
Publié
Date de publication
06/2018
Peer-reviewed
Oui
Volume
107
Numéro
12
Pages
649-654
Langue
français
Notes
Publication types: English Abstract ; Journal Article
Publication Status: ppublish
Résumé
Multiple Vertebral Fractures after Denosumab Discontinuation: How to Avoid Them? Abstract. Denosumab is a monoclonal antibody raised against the RANK ligand that inhibits the maturation and activity of osteoclasts. It decreases bone resorption, increases bone density and reduces fracture risk. However, after its discontinuation, a significant rebound effect appears that lasts about two years. It results in increased markers of bone remodeling, a loss of bone density that may be greater than gain, and an increased risk of multiple vertebral fractures. These fractures occur at a frequency of 1 to 10 %. Due to this high risk, denosumab should be a second-line treatment limited to very specific indications. At denosumab discontinuation, in order to limit the rebound effect, the current recommendation is to prescribe a strong bisphosphonate (alendronate, zoledronate) and regularly monitor the bone resorption markers.
Mots-clé
Bisphosphonate, Denosumab, Rebound-Effekt, bisphosphonates, effet rebond, fractures vertébrales multiples, multiple Wirbelfrakturen, multiple vertebral fractures, rebound effect
Pubmed
Création de la notice
15/06/2018 16:32
Dernière modification de la notice
23/01/2020 6:19
Données d'usage